CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
  Views: 53,127
Published: 14 years ago
 
This is a reply to # 71,642

Re: Mirena IUD Side Effects


My boyfriend can probably feel your pain. If it helps your feelings any, she really can't control this thing. I am scheduled to have mine removed this Friday and I feel so at peace with that decision. My daughter too has suffered and it really feels like I have turned into a monster. Even when I know I'm being irrational, I can't seem to control it. Not to mention all the other side effects. I hope you can get her to look at this site. I have had mine for 3 months because I was hoping the sypmtoms would abate. No such luck!! If anything, they are worsening. I have no energy, tired all the time. Emotional wreck and physically miserable. I can't wait to get rid of this thing!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.223 sec, (1)